About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 147327, 21 pages
http://dx.doi.org/10.1155/2011/147327
Research Article

Approximate Method for Studying the Waves Propagating along the Interface between Air-Water

1Department of Mathematics, Faculty of Science, Benha University, Benha 13518, Egypt
2Department of Mathematics, Faculty of Science, Umm Al-Qura University, 21955, Saudi Arabia

Received 23 November 2010; Accepted 6 January 2011

Academic Editor: Ezzat G. Bakhoum

Copyright © 2011 M. M. Khader and R. F. Al-Bar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Khader and R. F. Al-Bar, “Approximate Method for Studying the Waves Propagating along the Interface between Air-Water,” Mathematical Problems in Engineering, vol. 2011, Article ID 147327, 21 pages, 2011. doi:10.1155/2011/147327